# SDR QMLA2024070120081

- Difficulty date: June 28, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N365AA
- Make and model: Agusta A109E
- Aircraft serial: 11102
- Aircraft time: 8,499 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON OUR LAST LEG HEADED BACK TO BASE AFTER DOING A BACK TO BACK FLIGHT. THE MEDIC AND I LOOKED AT EACH OTHER AND WE SIMULTANEOUSLY SAID TO EACH OTHER DOES IT SMELL LIKE FUEL? THE SMELL LEFT THE CABIN AS FAST AS IT CAME IN. WE LANDED WITH NO ISSUES AND COULD FAINTLY SMELL FUEL. I THEN CALLED THE MECHANIC AND INFORMED THEM OF THE SMELL.  INSPECTED FUEL CELL VENTS REFERENCING AUGUSTA A109E MM FIGURE 06-5. FOUND LEFT AND RIGHT VENTS OBSTRUCTED. CLEARED OF DEBRIS.
